Advances in Operator Theory

$(p,q)$-type beta functions of second kind

Ali Aral and Vijay Gupta

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In the present article, we propose the $(p,q)$-variant of beta function of second kind and establish a relation between the generalized beta and gamma functions using some identities of the post-quantum calculus. As an application, we also propose the $(p,q)$-Baskakov-Durrmeyer operators, estimate moments and establish some direct results.

Article information

Source
Adv. Oper. Theory, Volume 1, Number 1 (2016), 134-146.

Dates
Received: 17 October 2016
Accepted: 29 November 2016
First available in Project Euclid: 4 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.aot/1512416212

Digital Object Identifier
doi:10.22034/aot.1609.1011

Mathematical Reviews number (MathSciNet)
MR3721330

Zentralblatt MATH identifier
1359.41004

Subjects
Primary: 41A25: Rate of convergence, degree of approximation
Secondary: 41A39

Keywords
$(p, q)$-beta function of second kind $(p, q)$-gamma function Baskakov operator Durrmeyer variant

Citation

Aral, Ali; Gupta, Vijay. $(p,q)$-type beta functions of second kind. Adv. Oper. Theory 1 (2016), no. 1, 134--146. doi:10.22034/aot.1609.1011. https://projecteuclid.org/euclid.aot/1512416212


Export citation

References

  • T. Acar, $(p,q)$-Generalization of Szász–Mirakyan operators, Math. Methods in the Appl. Sci. 39 (2016), no. 10, 2685–2695.
  • A. Aral and V. Gupta, Generalized $q$ Baskakov operators, Math. Slovaca 61 (2011), no. 4, 619–634.
  • A. Aral, V. Gupta, and R. P. Agarwal, Applications of $q$-Calculus in Operator Theory, Springer 2013.
  • M. Becker, Global approximation theorems for Szasz - Mirakyan and Baskakov operators in polynomial weight spaces, Indiana Univ. Math. J. 27 (1978), no. 1, 127–142.
  • Q. B. Cai and G. Zhou, On $(p,q)$-analogue of Kantorovich type Bernstein-Stancu-Schurer operators, Appl. Math. Comput. 276 (2016), 12–20
  • Z. Ditzian and V. Totik, Moduli of smoothness, Springer, New York 1987.
  • A. D. Gadžhiev, Theorems of the type of P. P. Korovkin type theorems(Russian), Presented at the International Conference on the Theory of Approximation of Functions (Kaluga, 1975). Mat. Zametki 20 (1976), no. 5, 781–786.
  • V. Gupta, $(p,q)$-Genuine Bernstein Durrmeyer operators, Boll. Unione Mat. Ital. 9 (2016), no. 3, 399–409.
  • V. Gupta and A. Aral, Bernstein Durrmeyer operators based on two parameters, Facta Univ Ser. Math. Infor. 31 (2016), no. 1, 79–95.
  • M. Mursaleen, K. J. Ansari, and A. Khan, On $(p,q)$ -analogue of Bernstein Operators, Appl. Math. Comput. 266 (2015) 874–882 [Erratum: Appl. Math. Comput. 278 (2016), 70–71].
  • M. Mursaleen, K. J. Ansari, and A. Khan, Some Approximation Results by $(p,q)$-analogue of Bernstein-Stancu operators, Appl. Math. Comput. 264 (2015), 392–402 [Corrigendum: Appl. Math. Comput 269 (2015), 744–746].
  • M. Mursaleen, Md. Nasiruzzaman, A. Khan and K. J. Ansari, Some approximation results on Bleimann-Butzer-Hahn operators defined by $(p,q)$-integers, Filomat 30 (2016), no. 3, 639–648.
  • M. Mursaleen, A. Alotaibi, and K. J. Ansari, On a Kantorovich variant of $(p,q)$-Szász–Mirakjan operators, J. Funct. Spaces 2016, Art. ID 1035253, 9 pp.
  • P. N. Sadjang, On the $(p,q)$-gamma and the $(p,q)$-beta functions, arXiv 1506.07394v1.
  • P. N. Sadjang, On the fundamental theorem of $(p,q)$-calculus and some $(p,q)$-Taylor formulas, arXiv:1309.3934 [math.QA].
  • V. Sahai and S. Yadav, Representations of two parameter quantum algebras and $(p,q)$-special functions, J. Math. Anal. Appl. 335 (2007), 268–279.